Per citar aquest document: http://ddd.uab.cat/record/107340
Blei’s inequality and coordinatewise multiple summing operators
Popa, Dumitru
Sinnamon, Gord

Data: 2013
Resum: Two inequalities resembling the multilinear Hölder inequality for mixednorm Lebesgue spaces are proved. When specialized to single-function inequalities they include a pair of inequalities due to Blei and a recent extension of Blei's inequality. The first of these inequalities is applied to give explicit indices in a known result for coordinatewise multiple summing operators. The second is used to prove a complementary result to the known one, again with explicit indices. As an application of the complementary result, a sufficient condition is given for a composition of operators to be multiple summing.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Blei's inequality ; Mixed-norm space ; Multiple summing operator ; Bohnenblust-Hille inequality
Publicat a: Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 455-475, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_57213_09
DOI: 10.5565/PUBLMAT_57213_09
DOI: 10.5565/287160


21 p, 353.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-06-25, darrera modificació el 2017-05-16



   Favorit i Compartir